# SDR SWAA2022020910605

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NOSE SKIN CRACKED AT FASTENER AT #6 SLAT ACTUATOR RIB (MARKED) / TRIMMED CRACK OUT 6.5' X 3'; NDI NO DEFECTS NOTED; REPAIRED IAW SRM 57-42-01-2R-8 #6 SLAT LOWER NOSE SKIN AT ACTUATOR RIB
